Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had lovenox shots, have bruises on right side with hanging stomach, suspicion of damaged tissue. How do I fix this?

I had to have lovenox shots i rotated from left side to right side of my stomach . My right side bruised very badly, and it s been over a year and my stomach hangs lower on the right side. My family doctor said it could be damaged tissue . Could that be right and if it is how do I know for sure what it is and how do I fix it? Please help.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
You need to see A surgeon and if you still have cutaneous hematoma or any damaged tissue, the surgeon will remove it.
Answered: Tue, 1 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor